MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10800177
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
Received a copy of the customer's medsun report from fda which states, ¿infusing levophed drip puddle noted on floor by the iv pump the actual amount in the iv bag should have been approximately 100 ml upon discovery, only 20 ml of levophed left in the iv bag fluid leakage for the iv tubing was likely above where the tubing is inserted into the iv pump there was no harm to the patient." an incomplete date of event of (b)(6) 2019 was provided.
 
Event or Problem Description
Received a copy of the customer's medsun report from fda which states, ¿infusing levophed drip puddle noted on floor by the iv pump the actual amount in the iv bag should have been approximately 100 ml upon discovery, only 20 ml of levophed left in the iv bag fluid leakage for the iv tubing was likely above where the tubing is inserted into the iv pump there was no harm to the patient." an incomplete date of event of (b)(6) 2019 was provided.The customer states, "review of the med watch document indicates the date of (b)(6) 2019 time is 5:45 am.".

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8898906
Report Number9616066-2019-02249
Device Sequence Number16497148
Product Code FPA
UDI-Device Identifier10885403234422
UDI-Public10885403234422
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10800177
Device Catalogue Number10800177
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8120, 8015, TD UNK; 8120, 8015, TD UNK
Patient Age69 YR